Caractérisation d'une solution optimale au problème de Monge-Kantorovitch
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 429-443.
@article{BSMF_1999__127_3_429_0,
     author = {Abdellaoui, Taoufiq and Heinich, Henri},
     title = {Caract\'erisation d'une solution optimale au probl\`eme de {Monge-Kantorovitch}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {429--443},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {3},
     year = {1999},
     doi = {10.24033/bsmf.2355},
     mrnumber = {2000j:60006},
     zbl = {0940.60013},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2355/}
}
TY  - JOUR
AU  - Abdellaoui, Taoufiq
AU  - Heinich, Henri
TI  - Caractérisation d'une solution optimale au problème de Monge-Kantorovitch
JO  - Bulletin de la Société Mathématique de France
PY  - 1999
SP  - 429
EP  - 443
VL  - 127
IS  - 3
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2355/
DO  - 10.24033/bsmf.2355
LA  - fr
ID  - BSMF_1999__127_3_429_0
ER  - 
%0 Journal Article
%A Abdellaoui, Taoufiq
%A Heinich, Henri
%T Caractérisation d'une solution optimale au problème de Monge-Kantorovitch
%J Bulletin de la Société Mathématique de France
%D 1999
%P 429-443
%V 127
%N 3
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2355/
%R 10.24033/bsmf.2355
%G fr
%F BSMF_1999__127_3_429_0
Abdellaoui, Taoufiq; Heinich, Henri. Caractérisation d'une solution optimale au problème de Monge-Kantorovitch. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 3, pp. 429-443. doi : 10.24033/bsmf.2355. http://www.numdam.org/articles/10.24033/bsmf.2355/

[1] Abdellaoui (T.), Heinich (H.). - Sur la distance de deux lois de probabilités dans le cas vectoriel, C. R. Acad. Sci. Paris, t. 319, série I, 1994, p. 981-984. | MR | Zbl

[2] Bickel (P.J.), Freedman (D.A.). - Some asymptotic Theory for the Bootstrap, Ann. Statis., t. 9, 1981, p. 1196-1217. | MR | Zbl

[3] Belili (N.), Heinich (H.). - Mass Transport Problem and Derivation, à paraître dans Appli. Mathematicae, 1999. | EuDML | MR | Zbl

[4] Cuesta-Albertos (J.A.), Matrán (C.). - Notes on the Wasserstein Metric in Hilbert Spaces, Ann. Prob., t. 17, 1989, p. 1264-1276. | MR | Zbl

[5] Cuesta-Albertos (J.A.), Tuero-Diaz (A.). - A Characterization for the Solution of the Monge-Kantorovich Mass Transference Problem, Statist. Probab. Lett., t. 16, 1993, p. 147-152. | MR | Zbl

[6] Cuesta-Albertos (J.A.), Matrán (C.), Rachev (S.T.), Rüschendorf (L.). - Mass Transportation Problems in Probability Theory, App. Prob. Trust., t. 21, 1996, p. 1-39. | MR | Zbl

[7] Cohn (D.L.). - Measure Theory. - Birkhäuser, 1980. | MR | Zbl

[8] Ekeland (I.), Temam (R.). - Analyse convexe et problèmes variationnels. - Dunod, 1974. | MR | Zbl

[9] Gangbo (W.), Mccann (R.J.). - Optimal Maps in Monge's Mass Transport Problem, C. R. Acad. Sci. Paris, t. 321, Série I, 1995, p. 1653-1658. | MR | Zbl

[10] Gangbo (W.), Mccann (R.J.). - The Geometry of optimal Transportation, Acta Math., t. 177, 1996, p. 113-161. | MR | Zbl

[11] Knott (M.), Smith (C.S.). - Note on the optimal Transportation of Distributions, J. Opt. Theor. Appl., t. 52, 1987, p. 323-329. | MR | Zbl

[12] Kellerer (H.). - Duality Theorems for Marginal Problems, Z. Wahrsh. Verw. Gebiete, t. 67, 1984, p. 399-432. | MR | Zbl

[13] Mccann (R.J.). - Existence and Uniqueness of monotone measure-preserving Maps, Duke. Math. J., t. 80, 1995, p. 309-323. | MR | Zbl

[14] Rachev (S.T.), Rüschendorf (L.). - A Characterization of random Variables with minimum L2 Distance, J. Multivariate Anal., t. 32, 1990, p. 48-54. | Zbl

[15] Rachev (S.T.). - Probability Metrics and the Stability of stochastic Models. - Wiley, New York, 1991. | MR | Zbl

[16] Rockafellar (R.T.). - Convex Analysis. - Princeton University Press, 1972.

[17] Rüschendorf (L.). - Optimal Solutions of multivariate coupling Problems, Appl. Mathematicae, t. 23, 1995, p. 325-338. | MR | Zbl

[18] Zajiček (L.). - On the Differentiation of convex Functions in finite and infinite dimensional Spaces, Czechoslovak Math. J., t. 29, 1979, p. 340-348. | MR | Zbl

Cited by Sources: